# SDR TRBACPCP20090010

- Difficulty date: April 27, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 28,472 hours, 26,924 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK FROM FRAME 37 TO FRAME 39 HAS CORROSION.  REPLACED SEAT TRACK IAW SRM NR 51-25-04.
